MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102880
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Paresis (1998)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with a trial evoke spinal cord stimulation (scs) system reported severe pain and impaired mobility a day after the trial implant procedure.Evaluation in the emergency department identified a hematoma.The trial leads were removed, and the patient was hospitalized.A magnetic resonance imaging (mri) and computed tomography (ct) scans were performed.The physician did not observe any factors during the procedure that could have contributed to the reported event, and a dural puncture was not suspected.The reported event persisted following the removal of trial leads.

Brand Name
EVOKE CAP12 TRIAL PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
MDR Report Key23605150
Report Number3016111136-2025-00199
Device Sequence Number9258834
Product Code LGW
UDI-Device Identifier09352307000797
UDI-Public09352307000797
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
Report Date (Section F) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model Number102880
Device Catalogue Number3016
Device Lot Number9017877875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/22/2025
Event Location Hospital
Date Report to Manufacturer10/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2025
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale